Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
03/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the ipg site and shoulder.Physician brought the patient into the or, removed the ipg, capped the stimulation lead and sensing lead, and closed the site.